# SDR DALA2022121308022

- Difficulty date: December 11, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 53,289 hours, 37,985 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Displaced
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING OTHER MAINTENANCE, FOUND THE AFT EMERGENCY EXIT ESCAPE SLIDE NOT STOWED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. REINSTALLED THE AFT EMERGENCY EXIT SLIDE PER AMDS WORK CARD 2561-9006. RII COMPLETE QC 5107. (LP #9831857)
